Title: A purely algebraic construction of a gauge and renormalization group invariant scalar glueball operator
Authors: Dudal, David ×
Sorella, S. P
Vandersickel, N
Verschelde, H #
Issue Date: 2009
Publisher: SPRINGER
Series Title: EUROPEAN PHYSICAL JOURNAL C vol:64 issue:1 pages:147-159
ISSN: 1434-6044
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science